| Model Number |
H74939171060470 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.E1: initial reporter phone: +011(086)13858067823.Investigation results: device analysis findings: upon receipt at our post market quality assurance laboratory, this mustang device was examined.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 47mm in length and extended from a position 9mm proximal of the proximal markerband to 1mm proximal of the distal markerband.The investigator was unable to inflate the balloon due to the longitudinal tear, which confirms the event.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.Dhr (device history record) review it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the mustang device confirmed that the event of balloon- failure to inflate was a known event defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Conclusion based on a thorough review of the reported complaint, boston scientific concludes the most probable root cause as adverse event related to patient condition.
Event or Problem Description
Reportable based on device analysis completed on 06may2026.It was reported that failure to inflate occurred.The 70% stenosed target lesion was located in the severely tortuous and severely calcified cephalic vein and brachial vein.A 6.0 x 40, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon was unable to be inflated on the second inflation at the lesion at 10 atmospheres for 5 seconds.The device was removed, and the procedure was completed with another of same device.There were no patient complications as a result of this event.The patient condition following procedure was stable.However.Returned device analysis revealed longitudinal tear in the balloon material.